| Model Number |
N/A |
| Medical Device Problem Code |
Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reew4343 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (reew4343) have been reported from the same facility.
Event or Problem Description
It was reported "when i was putting the piccs, the sherlock did detected the line to a certain point and then it just stopped and the yellow circle turned into a green square and froze in place.At one point it ended at the top of the screen (like a picc that may be going up the neck) and then once it was moving down like it was going to the right place but then froze into a green square.The ekg changed appropriately when i did get the lines in the right places but we wanted to see if you had any idea what it was.I even recalibrated the sherlock and flushed the line during placement." what they're being treated for: small bowel obstruction patient relevant history: tpn.